ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Distribution of reaction times in diffusion controlled reactions in polymers

Goundla, Srinivas and Biman, Bagchi (2000) Distribution of reaction times in diffusion controlled reactions in polymers. In: Chemical Physics Letters, 328 (4-6). pp. 420-424.

[img] PDF
Distribution_of_reaction_times_in_diffusion_controlled.pdf
Restricted to Registered users only

Download (221Kb) | Request a copy

Abstract

Brownian dynamics simulations of the distribution of reaction times for Forster energy migration between the two ends of a polymer chain in solution have been carried out. The distribution is non-exponential and broad in almost all cases except when the Forster radius $R_F$ is close to the mean radius $R_0$ of the polymer chain. Similar results are also obtained for the Heaviside sink function.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Chemical Sciences > Solid State & Structural Chemistry Unit
Date Deposited: 10 Jan 2007
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ernet.in/id/eprint/7906

Actions (login required)

View Item View Item